MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT,6MMBAR LOK; IMPLANT

STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT,6MMBAR LOK; IMPLANT
Catalog Number 55-10554
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a delayed infection resulted in swelling and pain.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6.Five cases of delayed infection have been reported, and in all cases¿including this one¿the products had been sterilized prior to use, fistulas formed, antibiotics were prescribed, and removal of the products was not necessary.Stryker's medical expert confirmed that the products were not the cause of the fistulas, and since all cases investigated followed the same pattern, the events are considered side effects related to the diagnosis or surgical procedure and not product-related issues.Based on the investigation, there are no indications of a malfunctioning product or problems related to design, material, or manufacturing.Therefore, no corrective and/or preventive measures are considered necessary at this time.

Brand Name
PLT/6HL CVD SAG SPT,6MMBAR LOK
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23391524
Report Number0008010177-2025-00145
Device Sequence Number10047201
Product Code JEY
UDI-Device Identifier04546540366245
UDI-Public04546540366245
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number55-10554
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown